Počet záznamů: 1  

Bounded solutions to systems of nonlinear functional differential equations

  1. 1.
    SYSNO ASEP0499722
    Druh ASEPJ - Článek v odborném periodiku
    Zařazení RIVJ - Článek v odborném periodiku
    Poddruh JOstatní články
    NázevBounded solutions to systems of nonlinear functional differential equations
    Tvůrce(i) Hakl, Robert (MU-W) RID, SAI, ORCID
    Vacková, J. (CZ)
    Zdroj.dok.Functional Differential Equations - ISSN 0793-1786
    Roč. 25, 1-2 (2018), s. 65-89
    Poč.str.25 s.
    Jazyk dok.eng - angličtina
    Země vyd.IL - Izrael
    Klíč. slovanonlinear functional differential equations
    Vědní obor RIVBA - Obecná matematika
    Obor OECDApplied mathematics
    Institucionální podporaMU-W - RVO:67985840
    AnotaceUsing a priori estimates and theorems on functional differential inequalities we establish new criteria of the existence of bounded solutions to systems of nonlinear functional differential equations.
    PracovištěMatematický ústav
    KontaktJarmila Štruncová, struncova@math.cas.cz, library@math.cas.cz, Tel.: 222 090 757
    Rok sběru2019
Počet záznamů: 1